Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

On medication for hyper pigmentation. Darker upper lip and forehead. Need help?

i am Indian female 26 years old. i have had bad skin from a very young almost more than 7 years. doc said its hyper pigmentation.i have met 7 dermatologist . When i stop using them my skin goes more bad. now i m nt takin any medicine but i still suffer from hyper pigmentation. my cheeks are darker and upper lip and the temple of forehead . please help. only my face skins bad..
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. You did say you have met 7 dermatologists' surprised you still count :) We are not a very large group in the medical fraternity but am sorry we have not been of mch help thus sure they will have tried. Your problem my dear will require a more in-depth assessment. First, one needs to know the 'depth' of your pigmentation..superficial, epidermal or deeper dermal? A wood's lamp examination will be useful to help out or a dermascope or nowadays, facial scanners with IR etc give you a 'map' of your face. Next, underlying hormonal or endocrine causes need to be ruled out. Then accordingly a treatment regime needs to be started that varies from creams to lasers depending on your case. You may check our portal for a 'different' dermatologist in your area using our healthcaremagic website doctors addresses or use our 'ask-a-doctor' premium service & get in touch with me with details & photographic evidences. Chers & Good Luck!
Dr Praveen Rodrigues MD
Bangalore, India
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor